Just starting my second year on Simponi-no side effects as well. Might just be a fluke flu close to your injection time. Hope all is improving...and the Simponi is off the hook! I know I have tried so many other biologics and finally this one seems to be holding things at bay. Good Luck to you!
While I'm not on Simponi (getting ready to change from Enbrel to Remicade soon), I agree with Ronie and dk. It could be that you've gotten the flu or some upper respitory infection due to your immune system being comprimised by the biologic med.
I'd see your doctor. Either your Rheumatologist or your family practicioner. Let them know what your symptoms are and see what they have to say.
I started Enbrel back in late January this year, had no side effects, but got the flu two times (I can't remember the last time I'd been sick like that- maybe elementary school? LOL).
Hopefully it will just be a touch of the flu and not actual side effects from Simponi.
Keep us posted!
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.